Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 22, NWS Jackson, MS

March 5, 2018Madison Parish, Louisiana; Issaquena County, Warren County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Mar 5, 2018, 6:29 PM CST for Madison Parish, Louisiana; Issaquena County, Warren County, Mississippi. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 5, 2018, 6:29 PM CST (00:29 UTC)
Expired
Mar 5, 2018, 7:30 PM CST
In force
61 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Madison Parish, LA, Issaquena County, MS, Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 71 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 5, 7:11 PM CSTTORNADO10 Nw Edwards, MSTHIS WEAK TORNADO TOUCHED DOWN ALONG FOX ROAD WHERE A FEW TREES WERE UPROOTED AND LARGE BRANCHES SNAPPED. THE TORNADO TRAVELED FOR 2 MILES AND CROSSED FLOWERS HILL ROAD BEFORE DISSIPATING. MAX WIND SPEED WAS 70MPH WITH A WIDTH OF 50 YARDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2018-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 253 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2018-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
253 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1443 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

098 
WUUS54 KJAN 060029
SVRJAN
LAC065-MSC055-149-060130-
/O.NEW.KJAN.SV.W.0022.180306T0029Z-180306T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
629 PM CST MON MAR 5 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  East central Madison Parish in northeastern Louisiana...
  Warren County in west central Mississippi...
  South central Issaquena County in west central Mississippi...

* Until 730 PM CST

* At 629 PM CST, a severe thunderstorm was located near Eagle Bend,
  or 10 miles northeast of Tallulah, moving east at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near...
  Redwood around 700 PM CST. 
  Oak Ridge and Bovina around 710 PM CST. 
  Flowers around 715 PM CST. 
  Youngton around 720 PM CST. 

Other locations impacted by this severe thunderstorm include Delta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3259 9095 3257 9086 3253 9055 3250 9056
      3250 9058 3248 9061 3244 9059 3237 9064
      3234 9063 3235 9069 3234 9071 3230 9070
      3227 9072 3219 9075 3219 9078 3229 9102
TIME...MOT...LOC 0029Z 284DEG 26KT 3250 9106 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

NF
2 follow-up statements
926 
WWUS54 KJAN 060057
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
657 PM CST MON MAR 5 2018

LAC065-MSC055-149-060130-
/O.CON.KJAN.SV.W.0022.000000T0000Z-180306T0130Z/
Madison LA-Warren MS-Issaquena MS-
657 PM CST MON MAR 5 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR EAST CENTRAL MADISON PARISH...WARREN AND SOUTH CENTRAL ISSAQUENA
COUNTIES...

At 657 PM CST, a severe thunderstorm was located near Redwood, moving
east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Redwood around 700 PM CST. 
  Bovina and Oak Ridge around 715 PM CST. 
  Flowers around 720 PM CST. 
  Youngton around 725 PM CST. 

Other locations impacted by this severe thunderstorm include Delta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3259 9095 3257 9086 3253 9055 3250 9056
      3250 9058 3248 9061 3244 9059 3237 9064
      3234 9063 3235 9069 3234 9071 3230 9070
      3227 9072 3219 9075 3219 9078 3229 9102
TIME...MOT...LOC 0057Z 280DEG 25KT 3244 9085 

HAIL...1.00IN
WIND...60MPH
 
$$

NF
494 
WWUS54 KJAN 060102
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
702 PM CST MON MAR 5 2018

LAC065-MSC055-149-060130-
/O.CON.KJAN.SV.W.0022.000000T0000Z-180306T0130Z/
Madison LA-Warren MS-Issaquena MS-
702 PM CST MON MAR 5 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR EAST CENTRAL MADISON PARISH...CENTRAL WARREN AND SOUTH CENTRAL
ISSAQUENA COUNTIES...

At 702 PM CST, a severe thunderstorm was located near Redwood, moving
east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Oak Ridge and Bovina around 715 PM CST. 
  Flowers around 720 PM CST. 
  Youngton around 725 PM CST. 

Other locations impacted by this severe thunderstorm include Delta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3240 9099 3242 9097 3244 9097 3253 9091
      3257 9086 3253 9055 3250 9056 3248 9061
      3244 9059 3237 9064 3234 9063 3235 9069
      3234 9071 3230 9070 3222 9074 3231 9100
      3236 9100
TIME...MOT...LOC 0102Z 272DEG 24KT 3243 9081 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

NF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 5:14 PM CST, 1 hour 15 minutes earlier.

Area forecast discussion, Mar 5, 5:14 PM CST, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
514 PM CST Mon Mar 5 2018

...SEVERE STORMS POSSIBLE THROUGH THIS EVENING...

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
Showers and storms are moving across northeast Louisiana and
portions of the Mississippi Delta. These will continue to track
east through the evening. Those storms that reach severe limits
will have potential to bring quarter size hail. These will also
reduce ceilings and especially vis at any TAF site these storms
affect. Outside of storms, VFR conditions will continue. Winds
will eventually shift out of the north and could be gusty at times
through the night into early tomorrow morning. Rain will move out
of the region during the morning hours and VFR conditions will
return to all sites tomorrow. /28/

&&

.DISCUSSION...

.DISCUSSION...

This Evening through Tuesday:

A Marginal Risk for severe weather will continue across the
western half of our forecast area through around midnight tonight
- including far southeast Arkansas, central and northeast
Louisiana, and areas in Mississippi west of Interstate 55. As a
stacked low pressure system spins over the Northern High Plains
this afternoon, a cold front extends south along the Mississippi
River Valley into northern Louisiana. Daytime heating and warm,
moist advection ahead of the cold front have boosted dewpoints to
around 65 degrees as far north as Cleveland, MS and Stuttgart, AR.
A line of robust thunderstorms has developed along the portion of
the front from southeast AR to central LA, as 1000 J/kg of MLCAPE
and 40-50 kts of 0-6km shear have allowed for these storms to
become better organized. A few storms have already exhibited
supercell characteristics. With the discrete nature of these
storms, hail and damaging winds will be the primary hazards.
Generally weaker low- level shear across most of the line will
limit tornado potential, however low-level shear is sufficient
enough across the ArkLaMiss Delta region for supercells to be
capable of producing tornadoes.

The threat for severe weather will decrease after sunset tonight,
as the storms move into a less supportive environment and
instability weakens with the loss of daytime heating. Therefore
even though thunderstorms may linger after midnight and for areas
east of Interstate 55, the severe threat will have diminished by
that time and for those areas. Cooler and drier air will begin to
filter into our forecast area by morning as the front clears the
area. Rain chances should end in the Pine Belt by around 9 AM
tomorrow morning. High temperatures should be right around normal
(mid 60's) under sunny skies. As the low pressure system passes to
our north and surface pressure continues to rise during the day,
west winds at around 10 to 15 mph are expected for the afternoon
hours. A few gusts of up to 25 to 35 mph may be possible across
the Highway 82 corridor if some stronger winds can mix down during
the afternoon. /NF/

Wednesday to Monday:

The weather pattern for the middle portion of the week will be
dominated by a anomalous E CONUS trough (Great Lakes upper low)
which will allow for strong sfc higher pressure to build in. Cold
air advection (CAA) will be pretty stout on Wed with 925-850mb
temps running in the 10th percentile. These cold conditions will
support temps some 5-10 degrees below avg Wed-Thu with some
frost/freeze potential (esp Thu and Fri mornings). Each morning,
the NE half of the area will have the greatest potential to see
near or sub freezing temps. At this time, we will continue to
highlight this threat in our HWO graphics.

Look for a quick warmup for Friday with some 70s being reached
(could be more 70s if sunshine prevails). This increasing warmth
will be in response to an approaching shortwave which will impact
the region over the weekend. Look for moisture to increase as
well, especially Friday night into Saturday. As for storm
potential Sat into Sat night, a good deal of uncertainty exists in
how this system will evolve and what sort of hazards may play out
in our area. One thing that the global models do indicate is cold
temps aloft will exist along with strong deep layer shear. Much
will hinge on how quality marine moisture gets used up with any
coastal or off short convective complex. However, there does seem
to be sufficient moisture return into the forecast area to support
convection. At a minimum, convection is the likely steep lapse
rate environment would support large hail. Due to the prev noted
uncertainty, we will continue to monitor this potential system as
it remains in the day 5- 6 timeframe.

A return to cooler conditions is anticipated early next week with
another shot at a frost/freeze in the early/mid week timeframe.
/CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       48  65  37  56 / 100   5   0   0
Meridian      51  65  38  57 / 100  31   0   0
Vicksburg     46  66  37  56 /  99   1   0   0
Hattiesburg   54  65  39  60 / 100  78   0   0
Natchez       49  66  40  56 / 100   5   0   0
Greenville    43  64  36  54 /  52   0   0   0
Greenwood     43  64  36  53 /  87   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

28
Hazardous weather outlook, Mar 5, 4:45 PM CST, 1 hour 44 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
445 PM CST Mon Mar 5 2018

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-027-034>036-
040>043-047-048-053-054-059>061-062245-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Carroll-Washington-Humphreys-Holmes-Issaquena-
Sharkey-Yazoo-Madison MS-Warren-Hinds-Claiborne-Copiah-Jefferson-
Adams-Franklin MS-
445 PM CST Mon Mar 5 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, southwest Mississippi, and
west central Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Through this Evening

Isolated severe thunderstorms are possible late this afternoon and
evening until around 10 PM CST. The primary hazards from these
storms will be hail up to the size of golf balls and damaging wind
gusts up to 60 mph, although a tornado cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

A light freeze is possible early Thursday and Friday mornings,
especially across areas of Mississippi north of Interstate 20 and
east of Interstate 55. Elsewhere across the area, patchy frost will
be possible Thursday and Friday mornings. After an early start to
the growing season, these conditions could cause damage to
unprotected sensitive vegetation early Thursday and early Friday.
This potential weather event is still several days away and the
timing and impacts will likely be adjusted in later forecasts.

(www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ026-028>033-037>039-044>046-050>052-055>058-063>066-072>074-
062245-
Grenada-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-
Winston-Noxubee-Leake-Neshoba-Kemper-Scott-Newton-Lauderdale-
Simpson-Smith-Jasper-Clarke-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
445 PM CST Mon Mar 5 2018

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
northeast Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Tonight and Tuesday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

A light freeze is possible early Thursday and Friday mornings,
especially across areas of Mississippi north of Interstate 20 and
east of Interstate 55. Elsewhere across the area, patchy frost
will be possible Thursday and Friday mornings. After an early
start to the growing season, these conditions could cause damage
to unprotected sensitive vegetation early Thursday and early
Friday. This potential weather event is still several days away
and the timing and impacts will likely be adjusted in later
forecasts.

(www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

MSZ049-062-062245-
Rankin-Lincoln-
445 PM CST Mon Mar 5 2018

This hazardous weather outlook is for portions of central
Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Through this Evening

Isolated severe thunderstorms are possible late this afternoon and
evening until around 10 PM CST. The primary hazards from these
storms will be hail up to the size of golf balls and damaging wind
gusts up to 60 mph, although a tornado cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

A light freeze is possible early Thursday and Friday mornings,
especially across areas of Mississippi north of Interstate 20 and
east of Interstate 55. Elsewhere across the area, patchy frost
will be possible Thursday and Friday mornings. After an early
start to the growing season, these conditions could cause damage
to unprotected sensitive vegetation early Thursday and early
Friday. This potential weather event is still several days away
and the timing and impacts will likely be adjusted in later
forecasts.

(www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

NF

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Mar 5, 4:31 PM CST, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Jackson MS
431 PM CST MON MAR 5 2018

LAZ007-052300-
Morehouse LA-
431 PM CST MON MAR 5 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MOREHOUSE PARISH UNTIL
500 PM CST...

At 431 PM CST, Meteorologists were tracking a strong thunderstorm
near Sterlington, or near Bastrop, moving east at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Bastrop around 440 PM CST.

Other locations impacted by this storm include Collinston, Mer Rouge
and Oak Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3290 9208 3284 9159 3274 9161 3270 9164
      3268 9162 3261 9167 3261 9171 3259 9173
      3264 9192 3266 9191 3266 9194 3271 9197
      3270 9202 3271 9204 3270 9204 3269 9205
      3271 9206 3280 9205 3284 9206 3287 9208
TIME...MOT...LOC 2231Z 278DEG 30KT 3276 9202

DB
Local storm report, Mar 5, 5:09 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
509 PM CST MON MAR 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             2 ESE BASTROP           32.77N 91.88W
03/05/2018  E1.00 INCH       MOREHOUSE          LA   PUBLIC

&&

CE
Special weather statement, Mar 5, 5:22 PM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Jackson MS
522 PM CST MON MAR 5 2018

LAZ008-009-015-016-052345-
Richland LA-Madison LA-East Carroll LA-West Carroll LA-
522 PM CST MON MAR 5 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN EAST CARROLL...
NORTHWESTERN MADISON...NORTHEASTERN RICHLAND AND SOUTHWESTERN WEST
CARROLL PARISHES UNTIL 545 PM CST...

At 521 PM CST, Meteorologists were tracking a strong thunderstorm 9
miles west of Darnell, or 14 miles northeast of Rayville, moving east
at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Darnell and Warden around 535 PM CST.
  Monticello around 545 PM CST.

Other locations impacted by this storm include Pioneer and Epps.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3260 9172 3261 9171 3261 9169 3262 9168
      3261 9167 3264 9165 3267 9164 3268 9162
      3269 9162 3270 9164 3271 9163 3275 9160
      3276 9160 3272 9119 3240 9126 3255 9174
TIME...MOT...LOC 2321Z 277DEG 29KT 3264 9161

DB
Special weather statement, Mar 5, 5:35 PM CST, 54 minutes before
Special Weather Statement
National Weather Service Jackson MS
535 PM CST MON MAR 5 2018

MSZ025>028-060030-
Carroll MS-Grenada MS-Leflore MS-Montgomery MS-
535 PM CST MON MAR 5 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CARROLL...
GRENADA...NORTHEASTERN LEFLORE AND NORTHWESTERN MONTGOMERY COUNTIES
UNTIL 630 PM CST...

At 534 PM CST, Meteorologists were tracking a strong thunderstorm
near Money, or 14 miles north of Greenwood, moving east at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Avalon around 545 PM CST.
  Leflore around 550 PM CST.
  Holcomb around 555 PM CST.
  Bew Springs around 600 PM CST.
  Grenada and Jefferson around 605 PM CST.
  Elliott around 615 PM CST.
  Duck Hill around 620 PM CST.
  Gore Springs around 625 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3350 8965 3364 9031 3370 9030 3369 9028
      3370 9026 3376 9023 3375 9029 3381 9028
      3381 9018 3377 9018 3375 9023 3374 9023
      3372 9022 3372 9014 3381 9014 3381 8998
      3382 8998 3382 8993 3384 8992 3386 8956
TIME...MOT...LOC 2334Z 278DEG 35KT 3372 9021

DB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 6:27 PM CSTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Montgomery, Webster37 min
Mar 5, 7:10 PM CSTTornado WarningJANHinds, Madison, Warren21 min
Mar 5, 7:41 PM CSTSpecial Weather StatementJANOktibbeha34 min
Mar 5, 8:35 PM CSTSpecial Weather StatementJANRankin40 min
Mar 5, 8:55 PM CSTSpecial Weather StatementJANWarren50 min
Mar 5, 9:36 PM CSTSpecial Weather StatementJANSmith54 min
Mar 5, 9:49 PM CSTFlash Flood WarningJANHinds116 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Severe Thunderstorm Warnings in Louisiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.